# SDR ALG2006F00007

- Difficulty date: January 24, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N173AL
- Make and model: Bell 206L-4
- Aircraft serial: 52066
- Engine: Allsn 250C30P
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GENERATOR FAIL LIGHT ILLUMINATED ON TAKEOFF.  ATTEMPTED RESET AND SMELLED ACRID BURNING SMELL.  LANDED AIRCRAFT AT THE NEAREST SAFEST PLACE.  REMOVED AND REPLACED VOLTAGE REGULATOR WITH SERVICEABLE UNIT.  ALL IAW MM.  (K)
